CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
ON THE INTERIOR REGULARITY CRITERIA OF THE 3-D NAVIER-STOKES EQUATIONS INVOLVING TWO VELOCITY COMPONENTS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 5, 页码: 2609-2627
Authors:  Wang, Wendong;  Zhang, Liqun;  Zhang, Zhifei
Favorite  |  View/Download:4/0  |  Submit date:2019/12/13
Interior regularity criteria  Navier-Stokes equations  LPS criterion  harmonic function  suitable weak solution  
ON THE INTERIOR REGULARITY CRITERIA OF THE 3-D NAVIER-STOKES EQUATIONS INVOLVING TWO VELOCITY COMPONENTS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 5, 页码: 2609
Authors:  Wang, Wendong;  Zhang, Liqun;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
THE C-alpha REGULARITY OF WEAK SOLUTIONS OF ULTRAPARABOLIC EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2011, 卷号: 29, 期号: 3, 页码: 1261-1275
Authors:  Wang, Wendong;  Zhang, Liqun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hypoelliptic  ultraparabolic  C-alpha regularity  
The C (alpha) regularity of a class of non-homogeneous ultraparabolic equations 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2009, 卷号: 52, 期号: 8, 页码: 1589-1606
Authors:  Wang WenDong;  Zhang LiQun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-homogeneous  ultraparabolic equations  C-alpha regularity  Kruzhkov's approaches  
THE HOLDER CONTINUITY OF A CLASS OF 3-DIMENSION ULTRAPARABOLIC EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 527-538
Authors:  Wang Wendong;  Zhang Liqun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
hypoelliptic  ultraparabolic equations  Holder regularity